Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Congruences on ``character'' values
of permutation summands

Author: Xiangyong Wang
Journal: Proc. Amer. Math. Soc. 125 (1997), 393-396
MSC (1991): Primary 20C10; Secondary 19A22, 20C15
MathSciNet review: 1377011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of congruences on ``character" values $\Phi _{L}$ of a permutation summand $L$ are exhibited, from which follows the connectedness of the prime ideal spectrum of the Grothendieck ring of permutation summands.

References [Enhancements On Off] (What's this?)

  • 1. A. Dress, A characterization of solvable groups, Math. Z. 110 (1969), 213-217. MR 40:1491
  • 2. J. P. Serre, Linear Representations of Finite Groups, Springer-Verlag, New York, 1977. MR 56:8675
  • 3. X. Wang, A. Weiss, Permutation Summands over $\mathbf {Z}$, J. Number Theory 47 (1994), 413-434. MR 95d:20008
  • 4. A. Weiss, Torsion units in integral group rings, J. Reine Angew. Math. 415 (1991), 175-187. MR 92c:20009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20C10, 19A22, 20C15

Retrieve articles in all journals with MSC (1991): 20C10, 19A22, 20C15

Additional Information

Xiangyong Wang
Affiliation: Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Address at time of publication: Department of Computer Science, University of Toronto, Toronto, Ontario, Canada M5S 1A4

Received by editor(s): September 7, 1995
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society